Volume 16, 2012
|Page(s)||425 - 435|
|Published online||31 August 2012|
- G.J. Babu and Z.D. Bai, Mixtures of global and local Edgeworth expansions and their applications. J. Multivariate Anal. 59 (1996) 282–307. [CrossRef] [MathSciNet]
- P.J. Bickel and W.R. van Zwet, Asymptotic expansions for the power of distribution-free tests in the two-sample problem. Ann. Statist. 6 (1978) 937–1004. [CrossRef] [MathSciNet]
- A. Bikelis, On the estimation of the remainder term in the central limit theorem for samples from finite populations. Stud. Sci. Math. Hung. 4 (1969) 345–354 (in Russian).
- M. Bloznelis, One and two-term Edgeworth expansion for finite population sample mean. Exact results I. Lith. Math. J. 40 (2000) 213–227. [CrossRef]
- M. Bloznelis, One and two-term Edgeworth expansion for finite population sample mean. Exact results II. Lith. Math. J. 40 (2000) 329–340. [CrossRef]
- J.G. Booth and R.W. Butler, Randomization distributions and saddlepoint approximations in generalized linear models. Biometrika 77 (1990) 787–796. [CrossRef]
- P. Erdös and A. Rényi, On the central limit theorem for samples from a finite population. Publ. Math. Inst. Hungarian Acad. Sci. 4 (1959) 49–61.
- J. Hájek, Limiting distributions in simple random sampling for a finite population. Publ. Math. Inst. Hugar. Acad. Sci. 5 (1960) 361–374.
- T. Höglund, Sampling from a finite population. A remainder term estimate. Scand. J. Stat. 5 (1978) 69–71.
- Z. Hu, J. Robinson and Q. Wang, Crameŕ-type large deviations for samples from a finite population. Ann. Statist. 35 (2007) 673–696. [CrossRef] [MathSciNet]
- J. Robinson, Large deviation probabilities for samples from a finite population. Ann. Probab. 5 (1977) 913–925. [CrossRef]
- J. Robinson, An asymptotic expansion for samples from a finite population. Ann. Statist. 6 (1978) 1004–1011.
- J. Robinson, Saddlepoint approximations for permutation tests and confidence intervals. J. R. Statist. Soc. B 20 (1982) 91–101.
- J. Robinson, T. Hoglund, L. Holst and M.P. Quine, On approximating probabilities for small and large deviations in Rd. Ann. Probab. 18 (1990) 727–753. [CrossRef] [MathSciNet]
- S. Wang, Saddlepoint expansions in finite population problems. Biometrika 80 (1993) 583–590. [CrossRef]
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.